Results 1 to 9 of 9
  1. #1
    GymRat96744's Avatar
    GymRat96744 is offline Associate Member
    Join Date
    Sep 2011
    Posts
    410

    Weak grip and overall weak feeling?

    In week 2 of a test, deca , dbol cycle. Using adex every other day. HCG twice a week. Anyway pinned Monday morning and went to the gym tonight. Felt fine got a killer workout in but now feel super run down and my grip Is weak. Anyone know if this is normal. My test only cycle didn't have sides like this.

  2. #2
    dannypefc1878's Avatar
    dannypefc1878 is offline Associate Member
    Join Date
    Aug 2011
    Posts
    265
    How's your sleep been? I'm on my second cycle test and var, also running adex and HCG . Iv kind of got a similar problem, when I'm in the gym feeling very strong, but afterwards feel a bit weak and sluggish, muscle tightness. I put it down to the time of year a lot of viruses about and feeling run down. I have serious problems sleeping which I think effects my recovery. I'm not sure but could be the same for you, sleep and rest crucial for muscle recovery and growth and it is the one area I am having problems with

  3. #3
    SEOINAGE's Avatar
    SEOINAGE is offline Anabolic Member
    Join Date
    Nov 2011
    Posts
    2,863
    aromitase inhibitors, and estrogen modulators can make me feel week. What's your full protocol with injection timing and doses for all compounds including the ai?

    Edit: One thing to consider is if you went full bore with the ai from the get go, your e2 could be low because you really won't have your high test levels for a couple more weeks if you are on cyp or enanthate .

  4. #4
    GymRat96744's Avatar
    GymRat96744 is offline Associate Member
    Join Date
    Sep 2011
    Posts
    410
    Quote Originally Posted by SEOINAGE
    aromitase inhibitors, and estrogen modulators can make me feel week. What's your full protocol with injection timing and doses for all compounds including the ai?

    Edit: One thing to consider is if you went full bore with the ai from the get go, your e2 could be low because you really won't have your high test levels for a couple more weeks if you are on cyp or enanthate.
    Test e 600mg per week. 300mg Monday and 300mg Thursday
    Deca 300mg per week. 150mg Monday and 150mg Thursday
    Dbol 30mg Ed
    Adex .25mg every other day
    HCG 250iu twice a week Monday and Thursday


    I have done a test only cycle and never had these sides before. I am using a different brand this time around.

  5. #5
    GymRat96744's Avatar
    GymRat96744 is offline Associate Member
    Join Date
    Sep 2011
    Posts
    410
    Quote Originally Posted by SEOINAGE
    aromitase inhibitors, and estrogen modulators can make me feel week. What's your full protocol with injection timing and doses for all compounds including the ai?

    Edit: One thing to consider is if you went full bore with the ai from the get go, your e2 could be low because you really won't have your high test levels for a couple more weeks if you are on cyp or enanthate.
    I almost felt like I was getting sick

  6. #6
    SEOINAGE's Avatar
    SEOINAGE is offline Anabolic Member
    Join Date
    Nov 2011
    Posts
    2,863
    It could be you getting sick, or not getting adequate rest from your killer work out.

  7. #7
    GymRat96744's Avatar
    GymRat96744 is offline Associate Member
    Join Date
    Sep 2011
    Posts
    410
    Quote Originally Posted by SEOINAGE
    It could be you getting sick, or not getting adequate rest from your killer work out.
    I'm pretty sure it might have been test flu I feel fine this morning.

  8. #8
    stpete is offline Banned
    Join Date
    Jun 2008
    Location
    Kitchen, Gym, Kitchen....
    Posts
    13,716
    Good. Cause i didn't see anything in your cycle, other than improper diet and rest that would cause it.

    Good Luck

  9. #9
    GymRat96744's Avatar
    GymRat96744 is offline Associate Member
    Join Date
    Sep 2011
    Posts
    410
    Quote Originally Posted by stpete
    Good. Cause i didn't see anything in your cycle, other than improper diet and rest that would cause it.

    Good Luck
    Thanks bro could it possibly be caused by the lab I'm using? Cause I didn't get any symptoms lat cycle using a different lab. Also do you think dropping the test down to 500mg would make a difference?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •